Current time in Korea 11:29 Oct 23 (Mon) Year 2017 KCS KCS Publications
KCS Publications
My Journal Log In Register
HOME > Search > Browsing(BKCS) > Archives

Bulletin of the Korean Chemical Society (BKCS)

ISSN 0253-2964(Print)
ISSN 1229-5949(Online)
Volume 30, Number 2
BKCSDE 30(2)
February 20, 2009 

 
Title
On the Size of Quantum Dots with Bound Hydrogenic Impurity States
Author
Hosung Sun
Keywords
Coulomb potential, Quantum dots, Confluent hypergeometric functions
Abstract
Some particular bound state energies of an electron, under Coulomb potential field, confined in a two-dimensional circle and a three-dimensional sphere are analytically derived. The derivation shows that the electron cannot be bound in a negative energy state when the circle (or sphere) is smaller than a certain critical size. The critical size dependency on the strength of Coulomb potential and the angular momentum of the electron is also analytically derived. This system mimics quantum dots. Therefore the derivation provides new information on a minimum critical size of quantum dots with hydrogenic impurity.
Page
315 - 318
Full Text
PDF